# SDR SIMA202006232002

- Difficulty date: June 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 47,664 hours, 43,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU FILLER EMERGENCY LIGHT AT SEAT 12A INOPERATIVE.  REMOVED AND REPLACED PSU FILLER EMERGENCY LIGHT LAMP IAW AMM 33-50-07. OPS CHECKED GOOD.
